# SDR AALA2019081549011

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 36,983 hours, 13,192 cycles
- Engine: Iae V2533A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG15339
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,515 hours, 3,707 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON INITIAL TAKEOFF ROLL FLEX POWER, ENG 2 COMPRESSOR VANE ECAM. REJECTED TAKEOFF LESS THAN 80 KTS. MAINTENANCE REPORTS IAW TSM 75-30-00-810-846-A13 & 844-A13 AND 853-A. ACCOMPLISHED SUP INFO FLOW CHART. FAULT CODE SVATK 3 TIMES IN LAST 3 FLIGHTS. ACCOMPLISHED WIRING CHECKS FROM EEC, NO FAULTS. REMOVED AND REPLACED VSV ACTUATOR IAW AMM 75-32-41. ACCOMPLISHED SAT TEST 3 & 11. NO FAULTS. NO LEAKS NOTED.
